Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pain in ear canal. Packed ear wax. On tylenol. Further?

i have a severe pain in my ear canal . This pain usually comes & goes, but today s pain is worse than normal. I ve been getting this pain for the past 4 years, but it wouldcome every 3/4 months. My family doctor said it s because of packed earwax , but even after he cleaned it out, the pain would still be there. I went to the hospital today, and the doctor said he couldn t see my eardrum , so he prescribed me antibiotics , eardrops & tylenol 3 . The pain is in the inside of my ear, and stretches to my jaw/back ear-area & causes a headache & difficulty to keep my eyes opened. Touching my ear hurts really badly & my ear is swollen, but I can hear clearly. Please help me! I have an appointment with an ENT on Tuesday, but I d like to get as much info as possible. Thanks.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
this is sgn of acute on chronic sinusitis
check xray pns waters view get it and show
the post nasl drip involves ears and throat and jaw

you can start with tab metrogyl 200 mgm bd
tab montair fx twice a day
syp piriton 1/2 tsf nigh
no drops in ear
apply neosporin h eye ointment in nose
and sea water in the foem of drops 2 drops in both nosatrils at nighjt
take dicofenic as pain killer sos
do for 2 wqeek and post afgtyer xray
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor